Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ralph Freese, Jaroslav Jezek and J. B. Nation
Title: Free lattices
Additional book information: Mathematical Surveys and Monographs, vol. 42, Amer. Math. Soc., Providence, RI, 1995, viii + 293 pp., ISBN 0-8218-0389-1, $65.00

Review Information:

Reviewer: Steven Tschantz
Affiliation: Vanderbilt University
Email: tschantz@math.vanderbilt.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 247-250
DOI: https://doi.org/10.1090/S0273-0979-96-00640-4
Review copyright: © Copyright 1996 American Mathematical Society